# SDR CALA2022012000187

- Difficulty date: January 19, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N30401
- Make and model: Boeing 737900
- Aircraft serial: 30118
- Aircraft time: 56,841 hours, 23,396 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Hor Stab Sta166
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK FOUND AT THE LEFT-HAND HORIZONTAL STABILIZER LOWER INSPAR SKIN AT STA 166.30, 17" FROM REAR SPAR I/B OF DRAIN HOLES , CRACK LENGTH IS 0.984" . REF. AAR N/R:9649646 , CRACK LENGTH IS 0.984" . REF. AAR N/R:9649646. REQUIRES REPEAT INTERVALS  EXTERNAL):EXTERNAL LOW FREQUENCY EDDY CURRENT (LFEC) FLIGHT CYLCES INSPECTIONS: DETAILED VISUAL INSPECTION AT 9,000 FLIGHT CYCLE INSPECTION AT 9,000 FLIGHT CYCLE INTERVALS. THRESHOLD IS 56,000 ONE CRACK FOUND AT THE LEFT-HAND HORIZONTAL STABILIZER LOWER INSPAR SKIN AT STA 166.30, 17" FROM REAR SPAR I/B OF DRAIN HOLES
